# SDR SIMA20230413001

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 41,550 hours, 36,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL OVERWING EMERGENCY LIGHT INOP-C/A-RAR LH EXTERNAL OVERWING EMERGENCY LIGHT BULB IAW AMM 33-50-10.OPS CHECK GOOD
